Alert archive / New Jersey / Small Craft Advisories in 2016
Small Craft Advisory 102, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 14, 2016, 3:41 AM EST. It took effect at Nov 15, 2016, 1:00 AM EST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2016, 3:41 AM EST (08:41 UTC)
- In effect from
- Nov 15, 2016, 1:00 AM EST
- Expired
- Nov 15, 2016, 11:17 PM EST
- In force
- 22 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
390 WHUS71 KPHI 140841 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 341 AM EST MON NOV 14 2016 ANZ452>455-142100- /O.NEW.KPHI.SC.Y.0102.161115T0600Z-161115T2000Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 341 AM EST MON NOV 14 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 3 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 3 PM EST TUESDAY. * LOCATION...SOUTHERN NJ AND DELAWARE COASTAL WATERS. * WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450-451-142100- /O.NEW.KPHI.SC.Y.0102.161115T1200Z-161115T2300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 341 AM EST MON NOV 14 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 6 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 6 PM EST TUESDAY. * LOCATION...NORTHERN NJ COASTAL WATERS. * WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FRANCK
8 follow-up statements
554 WHUS71 KPHI 141958 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 258 PM EST MON NOV 14 2016 ANZ450-451-150900- /O.EXT.KPHI.SC.Y.0102.161115T1200Z-161116T0400Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 258 PM EST MON NOV 14 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM TO 11 PM EST TUESDAY... * LOCATION...NORTHERN NJ COASTAL WATERS. * WINDS...NORTH TO NORTHEAST WIND 10 TO 20 KT WITH GUSTS UP TO 25 KT SHIFTING TO NORTHWEST LATE IN THE DAY TUESDAY. * SEAS...BUILDING TO 4 TO 6 FEET TUESDAY AND SLOWLY SUBSIDING TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ452>455-150900- /O.CON.KPHI.SC.Y.0102.161115T0600Z-161115T2000Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 258 PM EST MON NOV 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 3 PM EST TUESDAY... * LOCATION...SOUTHERN NJ AND DELAWARE COASTAL WATERS. * WINDS...NORTH TO NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 25 KT EARLY TUESDAY MORNING SHIFTING TO NORTHWEST BY MIDDAY TUESDAY. * SEAS...BUILDING TO 4 TO 6 FEET TUESDAY MORNING THEN SLOWLY SUBSIDING DURING THE AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
089 WHUS71 KPHI 150905 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 405 AM EST TUE NOV 15 2016 ANZ452>455-152000- /O.CON.KPHI.SC.Y.0102.000000T0000Z-161115T2000Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 405 AM EST TUE NOV 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * LOCATION...SOUTHERN NJ AND DELAWARE COASTAL WATERS. * WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450-451-152215- /O.CON.KPHI.SC.Y.0102.161115T1200Z-161116T0400Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 405 AM EST TUE NOV 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... * LOCATION...NORTHERN NJ COASTAL WATERS. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FRANCK
697 WHUS71 KPHI 151305 AAA MWWPHI URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 805 AM EST TUE NOV 15 2016 ANZ452>455-152000- /O.CON.KPHI.SC.Y.0102.000000T0000Z-161115T2000Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 805 AM EST TUE NOV 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * LOCATION...SOUTHERN NJ AND DELAWARE COASTAL WATERS. * WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450-451-160215- /O.CON.KPHI.SC.Y.0102.000000T0000Z-161116T0400Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 805 AM EST TUE NOV 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... * LOCATION...NORTHERN NJ COASTAL WATERS. * WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 30 KT SHIFTING TO NORTHWEST LATER THIS MORNING. WINDS DIMINISHING THIS EVENING. * SEAS...4 TO 6 FEET..SUBSIDING THIS EVENING. * THUNDERSTORMS...ISOLATED THUNDERSTORMS THIS MORNING IN THE NORTHERN NEW JERSEY COASTAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
410 WHUS71 KPHI 151750 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1250 PM EST TUE NOV 15 2016 ANZ452>455-152000- /O.CON.KPHI.SC.Y.0102.000000T0000Z-161115T2000Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1250 PM EST TUE NOV 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * LOCATION...SOUTHERN NJ AND DELAWARE COASTAL WATERS. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450-451-160400- /O.CON.KPHI.SC.Y.0102.000000T0000Z-161116T0400Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 1250 PM EST TUE NOV 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... * LOCATION...NORTHERN NJ COASTAL WATERS. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. * THUNDERSTORMS...ISOLATED THUNDERSTORMS THIS MORNING IN THE NORTHERN NEW JERSEY COASTAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
297 WHUS71 KPHI 151945 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 245 PM EST TUE NOV 15 2016 ANZ454-455-152045- /O.EXP.KPHI.SC.Y.0102.000000T0000Z-161115T2000Z/ COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 245 PM EST TUE NOV 15 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM EST THIS AFTERNOON... WINDS AND WAVES WILL CONTINUE TO DIMINISH THIS AFTERNOON AND EVENING AS LOW PRESSURE CONTINUES TO LIFT NORTH. THEREFORE THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE. $$ ANZ452-453-160000- /O.EXT.KPHI.SC.Y.0102.000000T0000Z-161116T0000Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 245 PM EST TUE NOV 15 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * LOCATION...SOUTHERN NJ AND DELAWARE COASTAL WATERS. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450-451-160400- /O.CON.KPHI.SC.Y.0102.000000T0000Z-161116T0400Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 245 PM EST TUE NOV 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... * LOCATION...NORTHERN NJ COASTAL WATERS. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. * THUNDERSTORMS...ISOLATED THUNDERSTORMS THIS MORNING IN THE NORTHERN NEW JERSEY COASTAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
132 WHUS71 KPHI 152325 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 625 PM EST TUE NOV 15 2016 ANZ452-453-160400- /O.EXT.KPHI.SC.Y.0102.000000T0000Z-161116T0400Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 625 PM EST TUE NOV 15 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS EVENING... * LOCATION...SOUTHERN NJ COASTAL WATERS. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450-451-160400- /O.CON.KPHI.SC.Y.0102.000000T0000Z-161116T0400Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 625 PM EST TUE NOV 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... * LOCATION...NORTHERN NJ COASTAL WATERS. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. * THUNDERSTORMS...ISOLATED THUNDERSTORMS THIS MORNING IN THE NORTHERN NEW JERSEY COASTAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
247 WHUS71 KPHI 160224 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 924 PM EST TUE NOV 15 2016 ANZ452-453-160330- /O.CAN.KPHI.SC.Y.0102.000000T0000Z-161116T0400Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 924 PM EST TUE NOV 15 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ450-451-161000- /O.EXT.KPHI.SC.Y.0102.000000T0000Z-161116T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 924 PM EST TUE NOV 15 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST WEDNESDAY... * LOCATION...NORTHERN NJ COASTAL WATERS. * WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 20 KT. * SEAS...3 TO 6 FEET. * THUNDERSTORMS...ISOLATED THUNDERSTORMS THIS MORNING IN THE NORTHERN NEW JERSEY COASTAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
462 WHUS71 KPHI 160417 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1117 PM EST TUE NOV 15 2016 ANZ450-451-160530- /O.CAN.KPHI.SC.Y.0102.000000T0000Z-161116T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 1117 PM EST TUE NOV 15 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS HAVE DROPPED BELOW FIVE FEET AND SHOULD CONTINUE TO DECREASE THROUGH THE OVERNIGHT HOURS. THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ SFJ
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 14, 3:38 AM EST, 3 minutes earlier.
Area forecast discussion, Nov 14, 3:38 AM EST, 3 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 338 AM EST Mon Nov 14 2016 .SYNOPSIS... A low will lift from the coast of the Carolinas today to just off the New Jersey shore by tomorrow. A weak cold front is expected late Wednesday, followed directly by a high building over the region through the remainder of the work week. Another cold front and low pressure system could affect the region late this weekend. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... After a cold start this morning with temperatures at or a few degrees below normal, temperatures will rebound nicely under full sun today. While cloudiness will lower and thicken later today over Delmarva and far southern NJ, the remainder of the area will be mostly sunny. Some showers may make their way into far southern Delmarva toward evening. High temperatures will be several degrees above normal. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/... Surface low pressure will move northward near the coast later tonight. Precipitation will overspread the region from south to north, but may be in two distinct areas: closer to the eastern shore and portions of southeast PA, and near the Atlantic coast, with a lull in the Delaware Valley. But this may fill in as the night progresses, although precip may struggle to reach north of I-80 until well after midnight. It is this area where there is a low probability of light freezing rain late, mainly Sussex County (NJ) and portions of the Poconos. It will be a close call, depending on both temperatures and precipitation coverage. && .LONG TERM /TUESDAY THROUGH SUNDAY/... Tuesday...Axis of heaviest precip through the day tomorrow and how quickly it will move out of our region will be highly dependent on the exact track the low takes. For now have gone with a middle of the road solution (in between the more off shore GFS, and the further W NAM). Even the higher elevations should warm up quickly after sunrise, so expect that precip will be all rain by 12Z. Wednesday...A rapidly weakening cold front is expected late in the day, but this will bring little more than a subtle wind shift. Thursday and Friday...Surface high settles in, and a high amplitude upper level ridge builds over the region by Friday, leading to a warming trend and fair weather. Saturday through Sunday...Next low is expected to cross the Great Lakes region through this time. Additionally, an off shore low is expected to intensify. As such, the upper level ridge over our region should rapidly weaken (though exactly how quickly this will occur is uncertain). A cold front associated with the Great Lakes low could arrive in our region as early as Saturday, but more likely Saturday night into Sunday. Precipitation and a big cool down is possible with the front. Additionally, windy conditions will be possible even well ahead of the front as the surface pressure gradient increases. && .AVIATION /08Z MONDAY THROUGH FRIDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Today...VFR. West winds less than 10 knots. Tonight...VFR initially, possibly deteriorating to MVFR at MIV and ACY. Winds will increase out of the northeast, with gusts to 20 Knots possible at ACY late. Outlook... Tuesday...MVFR ceilings and visibilities will be possible with precip through the day Tuesday before gradually improving Tuesday night. Wednesday through Friday...mostly VFR conditions are expected. && .MARINE... As the low pressure moves northward near the coast tonight, we expect SCA conditions to develop from south to north. Thus, SCA issued, beginning at 06Z for ANZ452-455 and at 12Z for ANZ 450- 451. Outlook... Tuesday...SCA conditions will continue on the coastal waters through the day as a low passes just off shore of the region. Seas should diminish in the afternoon, although how quickly this occurs will be dependent on the exact track of the low. Wednesday through Friday...winds and seas should stay below SCA criteria. && .FIRE WEATHER... Relative humidity values are expected to drop below 30% again today across NJ and Southeastern PA, however, winds are expected to generally be 10 mph or less through the day. && .TIDES/COASTAL FLOODING... High astronomical tides are expected through the next few days due to the full moon today. There is a potential for minor tidal flooding with the high tide cycle Tuesday morning, and possibly again on Wednesday morning. This will be dependent on how strong the onshore flow is (which is dependent on the exact track of the low). So for now, have chosen to continue mention in the HWO, but held off on any coastal flood advisory until we see what the tidal departures are for the next two high tide cycles. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Johnson Near Term...Franck Short Term...Franck Long Term...Johnson Aviation...Franck/Johnson Marine...Franck/Johnson Fire Weather... Tides/Coastal Flooding...
Hazardous weather outlook, Nov 13, 9:02 PM EST, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 902 PM EST SUN NOV 13 2016 DEZ002>004-NJZ012>014-020>027-150215- KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 902 PM EST SUN NOV 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. WITH THE FULL MOON, WHICH IS ALSO A SUPER MOON, AND LOW PRESSURE SLOWLY TRACKING ALONG THE EAST COAST, TIDE LEVELS WILL BE ELEVATED EARLY THIS WEEK. MINOR COASTAL FLOODING IS POSSIBLE DURING THE TIMES OF HIGH TIDE STARTING ON TUESDAY AND LASTING THROUGH AT LEAST WEDNESDAY. THE BEST CHANCES FOR WIDESPREAD MINOR COASTAL FLOODING WILL BE TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-015>019-PAZ054-055- 060>062-070-071-101>106-150215- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN- MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 902 PM EST SUN NOV 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-150215- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 902 PM EST SUN NOV 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.